Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Albany, NY

July 18, 2016Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 18, 2016, 2:35 PM EDT for Dutchess County, Ulster County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 2:35 PM EDT (18:35 UTC)
Expired
Jul 18, 2016, 3:15 PM EDT
In force
40 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 116 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 12:05 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS51 KALY 181835
SVRALY
NYC027-111-181915-
/O.NEW.KALY.SV.W.0041.160718T1835Z-160718T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHERN DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 315 PM EDT

* AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAPPINGERS
  FALLS...OR NEAR POUGHKEEPSIE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  POUGHKEEPSIE...BEACON...SHERMAN...PAWLING...WAPPINGERS FALLS...
  HIGHLAND...FISHKILL...WINGDALE...RED OAKS MILL...MARLBORO...
  HOPEWELL JUNCTION...MYERS CORNER...EAST FISHKILL...BEEKMAN...
  WICCOPEE...ARTHURSBURG...COLONIAL HEIGHTS...HILLSIDE LAKE...
  CLOVE AND HIGHLAND LANDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

LAT...LON 4145 7400 4152 7400 4157 7396 4159 7395
      4159 7396 4158 7404 4172 7401 4172 7351
      4153 7353 4149 7393 4144 7398
TIME...MOT...LOC 1835Z 271DEG 34KT 4160 7391 

HAIL...<.75IN
WIND...60MPH
 
$$

SND/OKEEFE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 12:46 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 18, 12:46 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1246 PM EDT MON JUL 18 2016

.SYNOPSIS...
Some strong to severe thunderstorms are possible today ahead of a
cold front. Cooler and less humid conditions are expected
Tuesday...which will last into the mid week with high pressure in
control.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
...Severe Thunderstorm Watch in effect for the entire region until
8 PM...

1230 PM Mesoscale discussion...convection rapidly developing
across upstate New York as daytime heating (even through the
opaque cirrus) and the approach of the speed max as seen in the
H2O vapor loop are resulting in fast moving cells. SBCAPES per
LAPS/SPC are in excess of 1000 J/KG and likely to climb further
(POU was at 91 degrees with a dewpoint of 66 as of Noon). So main
update was to reflect the watch up to 00Z and a refresh on hourly
values.

As of 1053 Am...Current radar loop shows Albany Forecast area is
echo free. We continue to watch storms in western New York which
will move east and impact our area mainly this afternoon. Still
looks like an active severe weather day. Quite an impressive upper
level jet max of 110 knots on BUF 12Z sounding. ALY forecast are
will come under right entrance region of this jet max later today.
Also, some isolated cells will likely develop ahead of the main
cluster of storms to our west over mid Hudson Valley and western
MA/CT as atmosphere heats up from sunshine. Minor adjustments to
Clouds/POPs/WX based on current weather and latest HRRR run.

Previous...
There is a severe weather potential today...as the forecast area
becomes increasingly more warm...humid...and unstable. Sfc dewpts
should increase well into the 60's in the warm sector with the
deep 0-6 km bulk shear increasing to 35-45+ kts north of the I-90
corridor in the late morning into the early pm...and then
expanding south across southern NY including the mid-Hudson Valley
and NW CT. The NAM and GFS are a bit out of sync on how much
cooling occurs aloft in terms of the mid-level lapse rates. The
GFS has good/favorable lapse rates in the 700-500 hpa and 850-500
hPa layers of 6.5-7+C/km...while the NAM is more in the 6-6.5C/km
range which will make a difference in the mode and strength of
convection /for example what happened THU of last week/. The
SBCAPEs are generally in the 1000-2000 J/kg with slightly higher
pockets today. The better chance of any discrete supercells looks
to be in the mid afternoon where more heating might occur and when
the deep shear start to increase to 35-40 kts there. The shear
aligns quickly in the 850-500 hPa layer favoring linear clusters
with damaging winds the main threat. If more instability is
realized...then some hail is possible. The low- level jet is not
overly impressive...though with any line or perhaps QLCS
segments...an isolated weak spin-up tornado is possible. The
bottom line is bowing segments...and damaging winds of 50 kts or
greater is likely the main threat with hail the size of quarters
or greater the secondary threat if taller updrafts are realized.

The other complicating factor is that the convection may fire very
quickly north and west of the Capital Region and the I-90
corridor. The HRRR and the NCEP 4-km WRF-NMM for SPC composite
reflectivity runs have the showers and thunderstorms firing
quickly north and west of the Capital District between 15Z-17Z /11
am-1 pm/. The cluster of convection quickly moves over the rest
of the fcst area between 17Z-20Z /1-4 pm/. Another line may form
ahead of the cold front for the mid to late afternoon ahead of the
main cold front...if the atmosphere can destabilize again. It does
look like a strong line could impact the Capital
Region...Berkshires...and eastern Catskills south if the NCEP WRF
is right.

Overall...mentioned some storms maybe severe in the grids which
is in agreement with the latest SPC Day 1 Slight Risk. Localized
heavy rainfall is possible with any convection as PWATS rise to
1.25-1.75 inches...but the storms should be moving along pretty
well due to the stronger mid and upper level flow aloft.

Highs will range from the mid 80s to near 90F in the major river
Valleys...and mid 70s to lower 80s over the higher terrain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
Tonight...the cold front will still be making steady progress
across central and eastern NY in the late afternoon into the early
evening. Scattered showers and thunderstorms will still be
possible and we included that some may be severe wording in the
forecast grids until 8 pm. The right entrance region of a strong
upper level jet streak will be moving over southern NY and
southwest New England by 00Z/TUE. The guidance really shrivels the
showers and thunderstorm activity towards midnight...as drier air
filters in. The winds will shift to the west to northwest at 5 to
15 mph...as the strong low level cold advection moves in. Lows
will be in the mid to upper 50s outside the Capital District...mid
Hudson Valley...southern Taconics...and NW CT where 60-65F
readings are likely.

Tuesday...In the broad cyclonic flow aloft...the upper level
trough axis will need to clear the fcst area. Some instability
cumulus will be possible with the cold pool passing north of the
region. The best chance of an isolated showers will be near the
Lake George Region...and southern VT. Highs will be in the mid 70s
to lower 80s in the valley areas...and mid 60s to lower 70s over
the mountains. Humidity levels will be much more comfortable with
dewpts falling into the 40s to lower 50s.

Tue night...High pressure builds in from the eastern Great Lakes
Region over NY and New England with clear skies...and light to
calm winds. An ideal radiational cooling night with lows falling
into 50s with some mid and upper 40s over the Adirondacks...and
Catskills.

Wed-Wed night...The fair and dry weather continues with the sfc
anticyclone in control during the day...and the mid level heights
start to increase at night...as the high drifts south and east of
the region. Temps will be seasonable for late July with pleasant
humidity levels continuing.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Heat and humid build as we head into the weekend with oppressive
conditions expected to develop. At this time, the hottest day is
expected to be Saturday.

Guidance is in general agreement the CONUS should be dominated by
ridging centered over the Southern Plains for the latter part of the
week with the ridge weakening and shifting westward toward California
over the weekend. Across the Northeast short wave troughs will move
across the region. There are some differences with the timing of the
individual pieces of energy though which is typical for this time frame.

The heat is expected to expand eastward with 850 mb temperatures
climbing through the teens and reaching into the low 20s through the
period. Here is the range of forecast highs across the forecast area
each day: Thursday upper 70s to upper 80s; Friday lower 80s to lower
90s; Saturday lower 80s to mid 90s and Sunday upper 70s to lower 90s.

In addition to the heat, humidity levels will also climb. Initially
dew points are expected to start out at comfortable levels Thursday
morning mainly in the 50s. However, values are expected to rise into
mid to upper 60s for the weekend.

The combination of the heat and humidity will lead to extremely
dangerous heat conditions. Heat indices are forecast to be in the
mid/upper 90s with around 100 possible in the mid Hudson Valley
Saturday based on the current forecast. Have included mention in our
Hazardous Weather Outlook. The nights will be very muggy.

As for chances for showers and thunderstorms have them in the forecast
for mainly Friday through Sunday. There will be a break in the convection
between short wave trough and based on the latest guidance expect this
to occur Saturday in the morning.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
Showers and thunderstorms will overspread the area this afternoon
between 18Z and 00Z. Ceilings and visibilities may drop to MVFR
and possibly IFR in showers and thunderstorms this afternoon and
early evening. A cold front will move through the region around
midnight. After the front passes ceilings and visibilities will be
VFR. Have included fog for Pittsfield after 1AM.

Winds will be out of the south/southwest 10 to 15 knots with gusts
to 25kts across the area. Expect higher gusts in thunderstorms.
After the cold front moves through, winds will be out of the
northwest 5 to 10 knots and diminishing.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Saturday: Low Operational Impact. Slight Chance of SHRA...TSRA.
&&

&&

.FIRE WEATHER...
A warm front will move north of the region this morning...as a
cold front will approach from the eastern Great Lakes Region for
the afternoon into this evening. Scattered thunderstorms will be
possible today ahead of the cold front. Cooler and less humid
conditions will return Tuesday...and will last into the mid week
with high pressure in control.

The RH values will lower to 45 to 60 percent this afternoon...and
then increase to 85 to 100 percent tonight...before dropping off
to 30 to 45 percent Tuesday afternoon.

The winds will be from the south to southwest at 10 to 20 mph with
some gusts around 30 mph...and then will shift to the west to
northwest at 5 to 15 mph tonight. The winds will be north to
northwest at 5 to 10 mph on Tuesday.

Most locations will receive a quarter to half an inch of rainfall
from the showers and thunderstorms today...with some locally
higher amounts.

&&

.HYDROLOGY...
No widespread hydro problems are expected on the main stem rivers
the next 5 days ending Friday.

Shower and thunderstorms are expected today as cold front
approaches from the Great Lakes region and pre-frontal trough
develops along with the approach of a short wave. In addition,
elevated precipitable water values are still forecasted in the
1.25-1.75 inch range, so the storms will be capable of very heavy
downpours. Some minor urban flooding of poor drainage and low
lying areas would be possible. Areas of the Catskills and mid
Hudson Valley, that have received a benefit of recent rainfall,
would be the most susceptible area at this time. Overall...basin
average rainfall amounts will be in the quarter to three quarters
of an inch range.

Fair weather is then expected Tuesday until late in week. Our
next chances for some showers and thunderstorms will come on
Friday and head into the weekend.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...SND/Wasula
NEAR TERM...SND/BGM
SHORT TERM...Wasula
LONG TERM...IAA
AVIATION...VTK
FIRE WEATHER...Wasula
HYDROLOGY...BGM/Wasula

www.weather.gov/albany
Hazardous weather outlook, Jul 18, 12:13 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1213 PM EDT MON JUL 18 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-191100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1213 PM EDT MON JUL 18 2016

...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK...EASTERN NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES MAY REACH ADVISORY LEVELS ON FRIDAY AND SATURDAY
ESPECIALLY IN THE HUDSON RIVER VALLEY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. WEATHER SPOTTERS
ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 18, 1:53 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
153 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     SOUTH GLENS FALLS       43.30N  73.64W
07/18/2016                   SARATOGA           NY   RETIRED NWS EMP.

            TREES AND WIRES DOWN AT 50 MOUNTAIN RD... HARRISON
            AVE... AND 30 RESERVOIR RD.

&&

EVENT NUMBER ALY1601980

11
Local storm report, Jul 18, 1:58 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
158 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     LANESBOROUGH            42.52N  73.23W
07/18/2016                   BERKSHIRE          MA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN ACROSS THE AREA.

&&

EVENT NUMBER ALY1601981

11
Local storm report, Jul 18, 2:00 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
200 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     CHESHIRE                42.56N  73.15W
07/18/2016                   BERKSHIRE          MA   TRAINED SPOTTER

            TREES AND WIRES DOWN AT 15 EAST ST.

&&

EVENT NUMBER ALY1601982

11
Local storm report, Jul 18, 2:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
202 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     SAVOY                   42.57N  73.02W
07/18/2016                   BERKSHIRE          MA   TRAINED SPOTTER

            TREE DOWN BLOCKING RD AT 1301 MAIN RD.

&&

EVENT NUMBER ALY1601983

11
Special weather statement, Jul 18, 2:06 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT MON JUL 18 2016

NYZ032-033-181830-
NORTHERN HERKIMER-HAMILTON-
206 PM EDT MON JUL 18 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND
NORTHWESTERN HAMILTON COUNTIES...

AT 205 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF STAR LAKE...OR 22 MILES NORTH OF OLD FORGE...MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORKED LAKE PUBLIC CAMPGROUND...LITTLE RAPIDS...ROBINWOOD...
KEEPAWA...BRANDRETH...LAKE LILA...NEHASANE...SABATTIS...
LITTLE TUPPER LAKE AND PARTLOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF YOU ARE ON OR NEAR A LAKE GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

LAT...LON 4388 7448 4393 7497 4406 7497 4410 7448
TIME...MOT...LOC 1805Z 270DEG 22KT 4403 7487

SND/OKEEFE
Local storm report, Jul 18, 2:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
228 PM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND DMG     STEPHENTOWN             42.55N  73.44W
07/18/2016                   RENSSELAER         NY   DEPT OF HIGHWAYS

            DOWNED POWER LINES ON ROUTE 43.

&&

EVENT NUMBER ALY1601984

11

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:51 AM EDTSevere Thunderstorm WarningALYSchoharie39 min
Jul 18, 12:09 PM EDTSpecial Weather StatementALYFulton36 min
Jul 18, 12:28 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie47 min
Jul 18, 12:37 PM EDTSpecial Weather StatementALYSaratoga23 min
Jul 18, 1:04 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington56 min
Jul 18, 1:07 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer38 min
Jul 18, 1:25 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer43 min
Jul 18, 1:30 PM EDTSevere Thunderstorm WarningALYWashington45 min
Jul 18, 2:06 PM EDTSpecial Weather StatementALYHamilton24 min
Jul 18, 2:13 PM EDTSevere Thunderstorm WarningALYDutchess62 min
Jul 18, 6:28 PM EDTSpecial Weather StatementALYUlster32 min
Jul 18, 7:53 PM EDTSpecial Weather StatementALYDutchess37 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.